# SDR HEEA063466

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: DK50445
- Condition: Sticking
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR'S NR 2 NEEDLE STICKS AT 35-40 PERCENT WHEN IT SHOULD INDICATE 15-20 PERCENT.
